Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


too much time in the john
Aug 11, 2006

In the early part of 06-I switched from the gel kaletra to the hard capsule-My normal habit is to hit the john-every day or two-my whole life-now I am going 4-6 times a day-either watery or lose-is this a side effect of Kaletra?I see my doc-at the end of Sept.i am wondering if this warrants-an earlier visit-Its making my life very difficult-any thoughts- my vl-is 5,600-tcells-299 and cd4% 23-thx

Response from Dr. Henry

A bowel evaluation looking for infections (such as a parasite) may be warranted. You may be sensitive to the GI effects of the Kaletra capsule. Taking with food, calcium supplements, oat or other forms of bran--those interventions help some patients. Use of Immodium or Lomotil in varying doses also helps some patients. If annoying frequent stools persist then a discussion with your HIV specialist of what alternative drugs are an option for you would be reasonable. KH



Previous
Lexiva & Kaletra
Next
Rosacea Treatment

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement